Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Low BP, high WBC content, low RBC content. Have cough, dizziness. Shot in stomach. Help?

was put in the hospital with the following symptoms low blood pressure 86/97 high white blood cell count, low red blood count ,headache, fever 102.9, low oxygen 85, cough, dizziness , was sent home with no answers. I still have the coughing attacks. When I was in the hospital they gave me a shot in my stomach very night they told me is was to prevent blood clots.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Your blood count would suggest that you have an infection. Your cough and low oxygen saturation would suggest that this infection was possibly in your lung. The shot they gave you was low-molecular weight heparin which is often given to patients whom are placed in bed, to prevent blood clotting in the veins in your leg, which can happen if you are not ambulant. After an infection in the lung , coughing can persist for days after the infection is treated effectively .
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor